# SDR SWAA2025090209349

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 67,995 hours, 40,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR L1 UPPER ASSIST HANDLE LOOSE.  RESECURED FWD PASSENGER DOOR L1 ASSIST HANDLE IAW AMM 20-50-11.
